# SDR DL76L010590

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 52,027 hours, 7,977 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RT GENERATOR OFF LIGHT AND EICAS MESSAGE CAME ON AFTER T/O.    STARTED APU AND GOT A GOOD ELEC FROM THE GENERATOR.    REPLACED RT GEN PER M/M. OPS CHECK NORMAL.
